# SDR SWIA2025F01432

- Difficulty date: September 28, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000817
- Aircraft time: 12,805 hours, 8,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK HAS CORRODED TEETH FR 20-21.  REMOVED AND REPLACED R/H FLOOR BEAM SEAT TRACK BETWEEN FR 12-21. REF SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
